# SDR DHL9980641C

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Part number: 57601941
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT MLG TRAPEZOIDAL FITTING SHOWS CRACKED AREA AT WEB SIDE.  REPAIRED IAW SB 5361, CONDITION 4.  REMOVED AND REPLACED INBD AND OTBD SPLICE PLATES IAW SB 53-61.  N/R CARD  NR 0115.
